MathSciNet Relay Station
MathSciNet bibliographic data
MR699010 57M20 (20F38 57P10)
Eckmann, Beno; Linnell, Peter Poincaré duality groups of dimension two. II. Comment. Math. Helv. 58 (1983), no. 1, 111–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement